# SDR DALA2022081505501

- Difficulty date: August 9, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,491 hours, 29,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2358148) DURING INSPECTION FOUND CRACKS ON INTERNAL DOUBLER CUTOUT AT EXTERNAL POWER RECEPTACLE. RECEPTACLE WAS REPAIRED PER B737-800 SRM 53-10-15-2R PROCEDURE 5, REPAIR.5.
